Hey guys I just wanted to give a little background on me I'm 23 and I was got my first shot in December 2015 and my last shot June 2016 so for about 6 months it was horrible! My period would be longer than ever . I had an irregular period before and I was happy with that I was healthy and everything. My period was coming every month . July 23 I got my period and it was the worst then my doctor put me on  Estordial then I stop taking that before July because I thought it would stop and go back to normal no I've been on my period since then it would stop for a couple of days then I would spot again . It's light but I'm always drained and my cramps come and go my next one was suppose to be in August but I never got it because I've been over this stupid shot but my doctor said I would get better after my 4 shot but now I'm just waiting for my body to go back to normal . I keep my faith in GOD that my body will be back to normal soon and have beautiful babies . I did gain weight but that's not the issue for me it's the  fatigue and bleeding that's the issue ! Help me if you have suggestions detox teas or something's